# SDR DALA2023070705492

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FINDING DURING INSPECTION OF ER/A 488883-13 REV ORG. THE EXISTING PERMANENT REPAIR DOUBLER HAS SEVERAL FASTERS INSTALLED IMPROPERLY. CORRECTIVE ACTION: INSTALLED RIVET ON THE EXISTING PERMANENT REPAIR DOUBLER LOCATED BTW ON FWD LOWER CORNER OF THE BULK CARGO DOOR SKIN. (2852523)
